MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION
Model Number NGP680300
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Capsular Bag Tear (2639); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown, as information was requested but not provided.Section d6a - implant date: not applicable, as there is no indication that the lens was implanted.Section d6b - explant date: not applicable, as there is no indication that the lens was implanted.Section e1 - first/given name: unknown, as information was requested but not provided.Section e1 - last name: unknown, as information was requested but not provided.Section e1 - email address: unknown, as information was requested but not provided.Section e1 - telephone number: (b)(6).Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.Section h6 -health effect - clinical code: 4581: shallowing or collapsing of the anterior chamber.An attempt has been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that thirty minutes after starting the system, an alarm sounded, indicating "360 ih fluidics - read error.The patient's anterior chamber collapsed and the anterior capsule rose and broke.There was an error during startup.The account also indicated that he had raised the bottle because the capsule rose.No further information was provided.
 
Additional Manufacturer Narrative
Corrected information: the following information was inadvertently left out the initial report 3012236936-2025-0000730 which was submitted on the 17th march 2025.Additional information was provided and it was learnt that the patient didn't present any issues after surgery and the visual acuity was good.No further information was provided.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d9 - device available for evaluation? yes section h3 - device evaluated by manufacturer? yes device evaluation: the system was evaluated by the engineer and no malfunctions were found during the evaluation.The system is performing in accordance with company specifications.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
WHITESTAR SIGNATURE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21619875
Report Number3012236936-2025-000073
Device Sequence Number8516201
Product Code HQC
UDI-Device Identifier05050474534476
UDI-Public(01)05050474534476
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNGP680300
Device Catalogue NumberNGP680300
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2025
Supplement Date Received by Manufacturer03/13/2025
02/04/2026
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/04/2025
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown